×

zbMATH — the first resource for mathematics

The inverse function theorem of Nash and Moser. (English) Zbl 0499.58003

MSC:
58C15 Implicit function theorems; global Newton methods on manifolds
58C20 Differentiation theory (Gateaux, Fréchet, etc.) on manifolds
46E15 Banach spaces of continuous, differentiable or analytic functions
22E65 Infinite-dimensional Lie groups and their Lie algebras: general properties
26E15 Calculus of functions on infinite-dimensional spaces
53C21 Methods of global Riemannian geometry, including PDE methods; curvature restrictions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Andrew Acker, A free boundary optimization problem. II, SIAM J. Math. Anal. 11 (1980), no. 1, 201 – 209. , https://doi.org/10.1137/0511018 Andrew Acker, Errata: ”A free boundary optimization problem” [SIAM J. Math. Anal. 9 (1978), no. 6, 1179 – 1191; MR 80d:49031], SIAM J. Math. Anal. 11 (1980), no. 1, 209.
[2] J. Thomas Beale, The existence of solitary water waves, Comm. Pure Appl. Math. 30 (1977), no. 4, 373 – 389. · Zbl 0379.35055
[3] Nicole Desolneux-Moulis, Théorie du degré dans certains espaces de Fréchet, d’après R. S. Hamilton, Bull. Soc. Math. France Mém. 46 (1976), 173 – 180 (French). Journées sur la Géométrie de la Dimension Infinie et ses Applications à l’Analyse et à la Topologie (Univ. Claude-Bernard – Lyon I, Lyon, 1975). · Zbl 0347.58002
[4] R. S. Hamilton, Deformation of complex structures on manifolds with boundary. · Zbl 0474.58020
[5] Richard S. Hamilton, Deformation of complex structures on manifolds with boundary. I. The stable case, J. Differential Geometry 12 (1977), no. 1, 1 – 45. · Zbl 0394.32010
[6] Richard S. Hamilton, Deformation of complex structures on manifolds with boundary. II. Families of noncoercive boundary value problems, J. Differential Geom. 14 (1979), no. 3, 409 – 473 (1980). · Zbl 0474.58020
[7] R. S. Hamilton, III.Extension of complex structures, preprint, Cornell Univ.
[8] R. S. Hamilton, Deformation theory of foliations, preprint, Cornell Univ.
[9] Lars Hörmander, The boundary problems of physical geodesy, Arch. Rational Mech. Anal. 62 (1976), no. 1, 1 – 52. , https://doi.org/10.1007/BF00251855 L. Hörmander, Correction to: ”The boundary problems of physical geodesy” (Arch. Rational Mech. Anal. 62 (1976), no. 1, 1 – 52), Arch. Ration. Mech. Anal. 65 (1977), no. 4, 395. · Zbl 0331.35020
[10] Lars Hörmander, Implicit function theorems, lecture notes, Stanford Univ., 1977.
[11] Howard Jacobowitz, Implicit function theorems and isometric embeddings, Ann. of Math. (2) 95 (1972), 191 – 225. · Zbl 0214.12904
[12] M. Kuranishi, Deformations of isolated singularities and \({\o}verline \partial \sbb\), J. Differential Geometry. · Zbl 0125.42301
[13] O. A. Ladyženskaja and N. N. Ural\(^{\prime}\)ceva, Équations aux dérivées partielles de type elliptique, Traduit par G. Roos. Monographies Universitaires de Mathématiques, No. 31, Dunod, Paris, 1968 (French).
[14] Martin Lo, Isometric embeddings and deformations of surfaces with boundary in R3, thesis, Cornell Univ., 1981.
[15] S. Lojasiewics, Jr. and E. Zehnder, An inverse function theorem in Fréchet spaces, preprint.
[16] Jürgen Moser, A rapidly convergent iteration method and non-linear differential equations. II, Ann. Scuola Norm. Sup. Pisa (3) 20 (1966), 499 – 535. · Zbl 0144.18202
[17] John Nash, The imbedding problem for Riemannian manifolds, Ann. of Math. (2) 63 (1956), 20 – 63. · Zbl 0070.38603
[18] Louis Nirenberg, The Weyl and Minkowski problems in differential geometry in the large, Comm. Pure Appl. Math. 6 (1953), 337 – 394. · Zbl 0051.12402
[19] L. Nirenberg, An abstract form of the nonlinear Cauchy-Kowalewski theorem, J. Differential Geometry 6 (1972), 561 – 576. Collection of articles dedicated to S. S. Chern and D. C. Spencer on their sixtieth birthdays. · Zbl 0257.35001
[20] P. H. Rabinowitz, Periodic solutions of non-linear hyperbolic partial differential equations. I, Comm. Pure Appl. Math. 20 (1967), 145-205; II, 22 (1968), 15-39. · Zbl 0152.10003
[21] David G. Schaeffer, The capacitor problem, Indiana Univ. Math. J. 24 (1974/75), no. 12, 1143 – 1167. · Zbl 0283.35068
[22] David G. Schaeffer, A stability theorem for the obstacle problem, Advances in Math. 17 (1975), no. 1, 34 – 47. · Zbl 0317.49013
[23] Francis Sergeraert, Une généralisation du théorème des fonctions implicites de Nash, C. R. Acad. Sci. Paris Sér. A-B 270 (1970), A861 – A863 (French). · Zbl 0202.14502
[24] Francis Sergeraert, Un théorème de fonctions implicites sur certains espaces de Fréchet et quelques applications, Ann. Sci. École Norm. Sup. (4) 5 (1972), 599 – 660 (French). · Zbl 0246.58006
[25] Francis Sergeraert, Une extension d’un théorème de fonctions implicites de Hamilton, Bull. Soc. Math. France, Mém. 46 (1976), 163 – 171 (French). Journées sur la Géométrie de la Dimension Infinie et ses Applications à l’Analyse et à la Topologie (Univ. Claude-Bernard — Lyon I, Lyon, 1975). · Zbl 0352.58005
[26] M. Spivak, A comprehensive introduction to differential geometry, vol. 5, Publish or Perish, Berkeley, Calif., 1979. · Zbl 0439.53001
[27] E. Zehnder, Generalized implicit function theorems with applications to some small divisor problems. I, Comm. Pure Appl. Math. 28 (1975), 91 – 140. · Zbl 0309.58006
[28] K. Jittorntrum, An implicit function theorem, J. Optim. Theory Appl. 25 (1978), no. 4, 575 – 577. · Zbl 0369.90103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.